×

Found 46 Documents (Results 1–46)

100
MathJax

On recent advances in boundary-value problems in the plane. (English. Ukrainian original) Zbl 1387.30058

J. Math. Sci., New York 221, No. 5, 638-670 (2017); translation from Ukr. Mat. Visn. 13, No. 2, 167-212 (2016).
PDF BibTeX XML Cite
Full Text: DOI Link

On the Riemann-Hilbert problem for the Beltrami equations in quasidisks. (English. Ukrainian original) Zbl 1338.30028

J. Math. Sci., New York 211, No. 5, 646-659 (2015); translation from Ukr. Mat. Visn. 12, No. 2, 190-209 (2015).
MSC:  30E25 30C62
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification